# SDR P2EA98291

- Difficulty date: November 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N219US
- Make and model: Boeing 737281
- Aircraft serial: 20414
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 65479952
- Condition: Cracked
- Location: Bs 559
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - ANGLE CRACKED AT BS 559, RBL 46, WL 205 DEFECT SIZE LENGTH .4375.  REPLACED FUSELAGE LOWER CHORD AT BS 559, WL 204, BETWEEN RBL 46 INCHES AND RBL 70 INCHES PER BOEING SERVICE BULLETIN 737-53-1061, REV 4, SECTION 111 FIG 2 DATED JULY 16, 1992.  (M)
